Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Urine dark, pale yellow, odored, stool soft yellowish, thick vaginal discharge, pelvic pain. What is it?

Hello im a 20 year old female and f
or the past few months, my urine has been a dark, pale yellow color and has had a terrible oder. My stool has been comming out soft and yellowish lately as well, and I have been having thick, creamy vaginal discharge along side with some sharp pelvic pains every so often. What's going on with me?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using HCM
Dark pale yellow coloured urine could be due to dehydration, take minimum 3 lit of water per day. As your urine is smelling, get one urine routine test done. For white discharge you need to get examined by gynaecologist for complete pelvic examination , need to get Pap smear and USG abdomen done. If its due to infection can take antibiotics .
Get well soon

Dr. Vidya
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor